# SDR CALA2013111800848

- Difficulty date: November 18, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 24,493 hours, 8,549 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER IN SPAR SKIN A CRACK AT SS 101.9.  TRIMMED OUT DAMAGED SECTION & INSTALLED DOUBLER & FILLER IAW SRM 55-10-0 1, REPAIR 11.
